# SDR 9707119755

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND INADEQUATE FORCE REQUIRED TO REMOVE EXTERIOR TAIL CONE RELEASE HANDLE FROM CLIPS.  REPLACED SPRING CLIP, OPERATIONAL CHECK OK.
